Alert archive / Kansas / River Flood Warnings in 2020

River Flood Warning 33, NWS Topeka, KS

July 27, 2020Clay County, Kansas

NWS Topeka, KS issued this river flood warning at Jul 27, 2020, 3:35 PM CDT for Clay County, Kansas. It took effect at Jul 27, 2020, 7:54 PM CDT. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
Jul 27, 2020, 3:35 PM CDT (20:35 UTC)
In effect from
Jul 27, 2020, 7:54 PM CDT
Expired
Jul 28, 2020, 1:44 AM CDT
In force
6 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
Minor

County Clay County, KS

The radar

The Grand Island radar (KUEX), 112 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Republican River at Concordia (CNKK1).

Action stage
10 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06856000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

550 
WGUS43 KTOP 272035
FLWTOP
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Topeka KS
335 PM CDT Mon Jul 27 2020

...The National Weather Service in Topeka, KS has issued a flood 
warning for the following streams in Kansas...

  Republican River at Concordia affecting Clay County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC027-280433-
/O.NEW.KTOP.FL.W.0033.200728T0600Z-200728T1800Z/
/CNKK1.1.ER.200728T0600Z.200728T0600Z.200728T0600Z.NO/
335 PM CDT Mon Jul 27 2020

The National Weather Service in Topeka, KS has issued a 

* Flood warning for 
  The Republican River at Concordia.
* from late tonight to Tuesday afternoon.
* At  2:30 PM Monday the stage was 14.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage early 
  Tuesday morning.
* Impact...At 15.0 feet...Minor lowland flooding occurs from the mouth
  of the Buffalo Creek upstream to the mouth of Elm Creek downstream.

&&

LAT...LON 3961 9752 3961 9737 3957 9737 3958 9772 3960 9772




$$
2 follow-up statements
406 
WGUS83 KTOP 280058
FLSTOP
Flood Statement 
National Weather Service Topeka KS
758 PM CDT Mon Jul 27 2020

...The Flood Warning continues for the following streams in Kansas...

  Buffalo Creek near Jamestown affecting Cloud County
  Little Blue River near Barnes affecting Marshall and Washington 
  Counties
  Republican River at Concordia affecting Clay County
  Solomon River near Glasco affecting Cloud County

...The Flood Warning continues for the following streams in Kansas..
  Big Blue River near Blue Rapids affecting Marshall County
  Republican River at Clay Center affecting Clay County
  Solomon River near Niles affecting Dickinson...Ottawa and Saline 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC029-281556-
/O.EXT.KTOP.FL.W.0030.000000T0000Z-200730T1245Z/
/GLAK1.2.ER.000000T0000Z.000000T0000Z.200729T1845Z.NO/
758 PM CDT Mon Jul 27 2020

The Flood Warning continues for
  The Solomon River near Glasco.
* until Thursday morning.
* At  6:11 PM Monday the stage was 26.1 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday early afternoon.
* Impact...At 25.0 feet...County Road 763 floods west of Glasco near 
  the west end bridge.

&&

LAT...LON 3941 9793 3940 9788 3928 9773 3925 9780 3936 9793




$$

KSC041-143-169-281556-
/O.CON.KTOP.FL.W.0032.200728T1305Z-200730T2315Z/
/NLSK1.1.ER.200728T1305Z.200729T0600Z.200730T1115Z.NO/
758 PM CDT Mon Jul 27 2020

The Flood Warning continues for
  The Solomon River near Niles.
* from Tuesday morning to Thursday evening.
* At  7:30 PM Monday the stage was 18.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday morning and continue 
  to rise to near 26.6 feet by early Wednesday morning.The river will
  fall below flood stage by Thursday morning.
* Impact...At 27.0 feet...Arrowhead Road west of Niles floods.

&&

LAT...LON 3902 9767 3905 9761 3899 9747 3893 9736 3888 9736




$$

KSC117-281556-
/O.CON.KTOP.FL.W.0026.000000T0000Z-200730T0624Z/
/BLRK1.1.ER.200727T0904Z.200727T2030Z.200729T1824Z.NO/
758 PM CDT Mon Jul 27 2020

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until late Wednesday night.
* At  7:15 PM Monday the stage was 31.1 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday early afternoon.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC029-281556-
/O.EXT.KTOP.FL.W.0027.000000T0000Z-200730T0224Z/
/JMSK1.1.ER.200727T1037Z.200727T1344Z.200729T0824Z.NO/
758 PM CDT Mon Jul 27 2020

The Flood Warning continues for
  The Buffalo Creek near Jamestown.
* until Wednesday evening.
* At  6:07 PM Monday the stage was 17.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday morning.
* Impact...At 18.0 feet...The north bank of the Buffalo Creek Floods. 
  Lowland flooding continues from 763 Road to the Republican River.

&&

LAT...LON 3964 9793 3960 9772 3958 9772 3961 9793




$$

KSC117-201-281556-
/O.EXT.KTOP.FL.W.0028.000000T0000Z-200729T1115Z/
/BANK1.1.ER.200728T0936Z.200728T1800Z.200729T0515Z.UU/
758 PM CDT Mon Jul 27 2020

The Flood Warning continues for
  The Little Blue River near Barnes.
* until Wednesday morning.
* At  7:30 PM Monday the stage was 13.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday morning and continue 
  to rise to near 18.0 feet by Tuesday early afternoon.The river will
  fall below flood stage by early Wednesday morning.
* Impact...At 19.0 feet...Farm field, 4.5 miles north of Barnes, south
  of the river and east of Highway 148 floods.

&&



LAT...LON 3992 9695 3992 9689 3969 9666 3967 9669 3971 9685


$$

KSC027-281412-
/O.EXT.KTOP.FL.W.0033.200728T0054Z-200728T1412Z/
/CNKK1.1.ER.200727T2207Z.200727T2345Z.200728T0212Z.NO/
758 PM CDT Mon Jul 27 2020

The Flood Warning continues for
  The Republican River at Concordia.
* from this evening to Tuesday morning.
* At  7:30 PM Monday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* Impact...At 15.0 feet...Minor lowland flooding occurs from the mouth
  of the Buffalo Creek upstream to the mouth of Elm Creek downstream.

&&

LAT...LON 3961 9752 3961 9737 3957 9737 3958 9772 3960 9772




$$

KSC027-281556-
/O.CON.KTOP.FL.W.0029.000000T0000Z-200731T0640Z/
/CYCK1.1.ER.200727T2105Z.200728T1800Z.200730T1840Z.NO/
758 PM CDT Mon Jul 27 2020

The Flood Warning continues for
  The Republican River at Clay Center.
* until late Thursday night.
* At  7:30 PM Monday the stage was 16.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.2 feet by 
  Tuesday early afternoon. The river will fall below flood stage 
  Thursday early afternoon.
* Impact...At 17.0 feet...Flooding occurs between 16th, 17th, and 18th
  Roads and between Limestone and Osage Roads.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706




$$
232 
WGUS83 KTOP 280644
FLSTOP
Flood Statement 
National Weather Service Topeka KS
144 AM CDT Tue Jul 28 2020

...The Flood Warning is cancelled for the following streams in 
Kansas...

  Republican River at Concordia affecting Clay County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC027-280714-
/O.CAN.KTOP.FL.W.0033.000000T0000Z-200728T1412Z/
/CNKK1.1.ER.200727T2207Z.200727T2345Z.200728T0355Z.NO/
144 AM CDT Tue Jul 28 2020

The Flood Warning is cancelled for
  The Republican River at Concordia.
* At  1:30 AM Tuesday the stage was 14.8 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at 10:55 PM Monday.
* Forecast...The river will continue to fall to 11.2 feet by 
  Wednesday morning.
* Impact...At 15.0 feet...Minor lowland flooding occurs from the mouth
  of the Buffalo Creek upstream to the mouth of Elm Creek downstream.

&&

LAT...LON 3961 9752 3961 9737 3957 9737 3958 9772 3960 9772




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Jul 27, 12:38 PM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Jul 27, 12:38 PM CDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1238 PM CDT Mon Jul 27 2020

...Update to aviation forecast discussion...

.SHORT TERM...(Today and tonight)
Issued at 301 AM CDT Mon Jul 27 2020

Busy overnight period across the state as a line of slow moving
storms continues to progress southward over portions of central
and western Kansas. The sfc cold front that was the focus for
storm development yesterday afternoon is currently entering far
northern Kansas. Widespread heavy rain and thunderstorms towards
north central Kansas has since dissipated, however scattered
storms are beginning to develop northeast of an MCV in northeast
Kansas. Despite the short term guidance exhibiting difficulty
resolving the qpf and coverage of storms, believe this trend
continues through the morning as ample moisture and elevated
instability seen in profilers supports this scenario. In addition,
the cold front progresses southward through the morning and
afternoon. Sources of lift to assist in scattered to widespread
showers may come from a few MCVs in central and western Kansas
progged to shift east through the day. Model QPF consistency is
low given the varying solutions on precip coverage, but believe
that the heavy rain potential is isolated and focuses south of the
highest observed rainfall from earlier this evening. Cannot rule
out localized flash flooding occurring, but overall the threat is
not widespread enough to warrant issuing or extending the Flash
Flood Watch. The current watch plans to expire at 12Z.

Highest rain chances shift south of the forecast area this evening
as sfc high pressure builds southward. The slow progression of the
drier, stable airmass building in varies somewhat between guidance
so have kept chance pops in the evening across far east central
Kansas. Otherwise, clearing skies aloft and a saturated ground cover
may result in areas of fog and stratus developing overnight. Lows
were therefore raised due to the insulation with readings in the mid
to upper 60s.

Lingering showers and isolated thunder may be impacting
areas south of Interstate 70 on Tuesday morning, otherwise most of
the area should be dry during the afternoon as cooler, more pleasant
temps rise to the low and mid 80s. An upper shortwave trough crosses
the CO Rockies during the afternoon, pulling the frontal boundary
and precip chances to central KS by early evening.

.LONG TERM...(Tuesday through Sunday)
Issued at 301 AM CDT Mon Jul 27 2020

The pattern remains active and a bit messy for the rest of the work
week with lower-predictability waves bringing additional
chances of thunderstorms, adding to the rainfall received early this
week. The first of these comes with a lead shortwave out of the
Rockies overnight Tuesday and through the day on Wednesday. This
appears to be later than in previous model runs, but in any case,
shear and instability look limited enough to preclude any severe
weather risk at this time. The main shortwave trough develops in the
Intermountain West mid-week and digs southeast across the
Central/Southern Plains to impact our weather for Thursday and
Friday. This not only brings additional storms, but also brings
another cold front south on Thursday. As temperatures already look
relatively cooler in the 80s through Thursday, this front could
bring temps down further for the end of the week with highs in the
70s across the majority of the area. Details on these waves will
likely be refined in the next few days, but overall, expect a wetter
and seasonally cool week across the area. Drier conditions look to
return by Sunday as ridging builds in behind the departing
shortwave.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1230 PM CDT Mon Jul 27 2020

Rain showers will continue to be possible through the afternoon
before rain pushes south of terminals by this evening. SCT to BKN
low CIGS are expected to linger for the first few hours of this
TAF period, after which conditions should improve to VFR into the
overnight hours. There is some signal from models that light fog
or low stratus could build back in for a few hours Tuesday morning
so have included that possibility late in this period.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...22
LONG TERM...Picha
AVIATION...Teefey
Hazardous weather outlook, Jul 27, 4:04 AM CDT, 11 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
404 AM CDT Mon Jul 27 2020

KSZ008>012-020>024-026-034>040-054>056-058-059-280915-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
404 AM CDT Mon Jul 27 2020

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Today and Tonight.

Thunderstorms today and tonight are not expected to be severe.
Main concern will be repeated rounds of rainfall that may lead to
localized flash flooding. Minor to moderate river flooding is
occurred or expected to occur along area creeks and rivers in
north central Kansas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Chances for showers and thunderstorms persist throughout the
week, increasing the concern for localized flash flooding and
expanded river flooding for the entire outlook area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Local storm report, Jul 27, 9:58 AM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
958 AM CDT MON JUL 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 AM     FLOOD            1 NW GLASCO             39.36N 97.85W
07/27/2020                   CLOUD              KS   LAW ENFORCEMENT

            100 FOOT STRETCH OF ROAD NEAR CREST AND 40TH
            REMAINS UNDERWATER.

&&

ST
Local storm report, Jul 27, 9:59 AM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
959 AM CDT MON JUL 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     FLOOD            3 WNW GLASCO            39.38N 97.89W
07/27/2020                   CLOUD              KS   LAW ENFORCEMENT

            ROADWAY UNDER WATER AT THE 200 SECTION OF
            EAGLE ROAD.

&&

ST
Local storm report, Jul 27, 11:00 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1100 AM CDT MON JUL 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HEAVY RAIN       5 ESE AGENDA            39.67N 97.35W
07/27/2020  M2.90 INCH       WASHINGTON         KS   TRAINED SPOTTER

&&

BD
Local storm report, Jul 27, 11:42 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
1142 AM CDT MON JUL 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HEAVY RAIN       5 ESE AGENDA            39.67N 97.35W
07/27/2020  M2.90 INCH       WASHINGTON         KS   TRAINED SPOTTER

0906 AM     HEAVY RAIN       HANOVER                 39.89N 96.87W
07/27/2020  M2.60 INCH       WASHINGTON         KS   TRAINED SPOTTER

0638 AM     HEAVY RAIN       WASHINGTON              39.81N 97.05W
07/27/2020  M2.86 INCH       WASHINGTON         KS   MESONET

            24 HOUR STORM TOTAL.

0803 PM     FLASH FLOOD      9 S BLUE RAPIDS         39.56N 96.66W
07/26/2020                   RILEY              KS   LAW ENFORCEMENT

            WATER WAS OVER THE ROADWAY WITHIN THE 5200
            BLOCK OF SWEDE CREEK ROAD.

0639 AM     HEAVY RAIN       SCANDIA                 39.79N 97.78W
07/27/2020  M2.32 INCH       REPUBLIC           KS   MESONET

            24 HOUR STORM TOTAL.

0637 AM     HEAVY RAIN       2 W BELLEVILLE          39.82N 97.67W
07/27/2020  M3.60 INCH       REPUBLIC           KS   MESONET

            24 HOUR STORM TOTAL.

1020 PM     HEAVY RAIN       2 W BELLEVILLE          39.82N 97.67W
07/26/2020  M3.42 INCH       REPUBLIC           KS   MESONET

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 2 W
            BELLEVILLE. TOTAL RAINFALL SINCE 10 PM.
            STILL RAINING.

0900 PM     HEAVY RAIN       1 N BELLEVILLE          39.84N 97.63W
07/26/2020  E4.65 INCH       REPUBLIC           KS   LAW ENFORCEMENT

0856 PM     HEAVY RAIN       5 NW BELLEVILLE         39.88N 97.70W
07/26/2020  M4.25 INCH       REPUBLIC           KS   PUBLIC

            VIA SOCIAL MEDIA.

0854 PM     HEAVY RAIN       6 NE REPUBLIC           39.99N 97.74W
07/26/2020  M3.00 INCH       REPUBLIC           KS   PUBLIC

            TOTAL THROUGH 8:50 PM.

0844 PM     HEAVY RAIN       4 NW MUNDEN             39.96N 97.59W
07/26/2020  M5.30 INCH       REPUBLIC           KS   PUBLIC

            TOTAL THROUGH 8:40 PM.

0719 PM     FLASH FLOOD      BELLEVILLE              39.82N 97.63W
07/26/2020                   REPUBLIC           KS   LAW ENFORCEMENT

            MULTIPLE STREETS IN BELLEVILLE FLOODED.

0806 AM     HEAVY RAIN       2 W OLSBURG             39.43N 96.64W
07/27/2020  M4.40 INCH       POTTAWATOMIE       KS   TRAINED SPOTTER

0745 PM     HEAVY RAIN       OLSBURG                 39.43N 96.62W
07/26/2020  M3.54 INCH       POTTAWATOMIE       KS   PUBLIC

            HOME WEATHER STATION MEASURED SO FAR.

0620 AM     HEAVY RAIN       6 N WELLS               39.22N 97.55W
07/27/2020  M1.93 INCH       OTTAWA             KS   TRAINED SPOTTER

0710 PM     HEAVY RAIN       1 S BAILEYVILLE         39.83N 96.18W
07/26/2020  M2.63 INCH       NEMAHA             KS   CO-OP OBSERVER

            RAIN TOTAL THROUGH 7:10 PM.

0812 AM     HEAVY RAIN       BLUE RAPIDS             39.68N 96.66W
07/27/2020  M3.00 INCH       MARSHALL           KS   TRAINED SPOTTER

0915 PM     HEAVY RAIN       BLUE RAPIDS             39.68N 96.66W
07/26/2020  M3.61 INCH       MARSHALL           KS   CO-OP OBSERVER

            TOTAL THROUGH 9:15 PM.

0812 PM     HEAVY RAIN       1 N MARYSVILLE          39.85N 96.65W
07/26/2020  M1.63 INCH       MARSHALL           KS   TRAINED SPOTTER

            RAIN TOTAL THROUGH 8:10 PM.

0930 PM     HEAVY RAIN       2 WSW RANTOUL           38.54N 95.14W
07/26/2020  M3.75 INCH       FRANKLIN           KS   PUBLIC

            TOTAL THROUGH 9:30 PM.

0851 PM     HEAVY RAIN       5 W RANTOUL             38.56N 95.20W
07/26/2020  M2.50 INCH       FRANKLIN           KS   PUBLIC

            FELL IN 45 MINUTES.

0820 PM     FLASH FLOOD      5 SE OTTAWA             38.56N 95.20W
07/26/2020                   FRANKLIN           KS   PUBLIC

            WATER WAS REPORTED TO BE RUNNING ACROSS THE
            ROAD AT THIS LOCATION.

0958 AM     FLOOD            3 WNW GLASCO            39.38N 97.89W
07/27/2020                   CLOUD              KS   LAW ENFORCEMENT

            ROADWAY UNDER WATER AT THE 200 SECTION OF
            EAGLE ROAD.

0956 AM     FLOOD            1 NW GLASCO             39.36N 97.85W
07/27/2020                   CLOUD              KS   LAW ENFORCEMENT

            100 FOOT STRETCH OF ROAD NEAR CREST AND 40TH
            REMAINS UNDERWATER.

0653 AM     HEAVY RAIN       6 N GLASCO              39.45N 97.83W
07/27/2020  M4.50 INCH       CLOUD              KS   TRAINED SPOTTER

1005 PM     HEAVY RAIN       6 S JAMESTOWN           39.52N 97.87W
07/26/2020  M4.05 INCH       CLOUD              KS   TRAINED SPOTTER

            RAINFALL SINCE 7 PM.

1000 PM     HEAVY RAIN       6 S JAMESTOWN           39.52N 97.87W
07/26/2020  M4.05 INCH       CLOUD              KS   TRAINED SPOTTER

            RAINFALL SINCE 7 PM SUNDAY.

0830 PM     HEAVY RAIN       4 NNW MORGANVILLE       39.52N 97.23W
07/26/2020  M3.30 INCH       CLAY               KS   PUBLIC

            RAIN TOTAL THROUGH 8:30 PM.

0925 AM     HEAVY RAIN       3 SSE HARRIS            38.27N 95.42W
07/27/2020  M5.60 INCH       ANDERSON           KS   TRAINED SPOTTER

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 3
            SSE HARRIS. STILL RAINING...THIS CORRECTION
            IS FOR THE UPDATED TOTAL.

&&

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:22 PM CDTFlash Flood WarningTOPRepublic4 hr
Jul 26, 7:26 PM CDTFlash Flood WarningTOPClay, Cloud, Washington4 hr
Jul 26, 7:30 PM CDTAreal Flood AdvisoryTOPPottawatomie, Riley3 hr
Jul 26, 7:36 PM CDTFlash Flood WarningTOPFranklin4 hr
Jul 26, 7:43 PM CDTFlash Flood WarningTOPPottawatomie, Riley4 hr
Jul 26, 7:47 PM CDTAreal Flood WarningTOPMarshall3 hr
Jul 26, 8:13 PM CDTRiver Flood WarningTOPWashington10 hr
Jul 26, 8:13 PM CDTRiver Flood WarningTOPMarshall6 days
Jul 26, 8:13 PM CDTRiver Flood WarningTOPCloud6 days
Jul 26, 8:13 PM CDTRiver Flood WarningTOPMarshall, Washington54 hr
Jul 26, 8:13 PM CDTRiver Flood WarningTOPClay7 days
Jul 26, 8:13 PM CDTRiver Flood WarningTOPCloud4 days
Jul 26, 8:16 PM CDTAreal Flood AdvisoryTOPOttawa3 hr
Jul 26, 8:19 PM CDTAreal Flood AdvisoryTOPAnderson3 hr
Jul 26, 11:00 PM CDTAreal Flood WarningTOPRepublic8 hr
Jul 26, 11:04 PM CDTAreal Flood WarningTOPClay, Cloud, Washington8 hr
Jul 27, 1:42 AM CDTRiver Flood WarningTOPMarshall35 hr
Jul 27, 6:59 AM CDTAreal Flood WarningTOPClay, Cloud, Washington6 hr
Jul 27, 7:53 AM CDTAreal Flood AdvisoryTOPAnderson, Franklin3 hr
Jul 27, 1:02 PM CDTAreal Flood AdvisoryTOPClay, Cloud, Washington3 hr

Nearby

River Flood Warnings in Kansas, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.